# SDR SWAA2021111845247

- Difficulty date: November 17, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737*
- Aircraft serial: 36637
- Aircraft time: 42,174 hours, 25,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT SIGN MISSING. INSTALLED RIGHT OVERWING EXIT SIGN PER AMM 33-51-01.
